# SDR USAA2013081200006

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 43,477 hours, 19,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABOUT TO LEVEL AT FL 340,  LOST GREEN HYD SYS COMPLIED WITH ECAM & QRH RETURNED TO DEPARTURE.  FOUND LEAKING HYDRAULIC LINE ON NR 1 ENGINE, REPLACED LEAKING PRESSURE SWITCH LINE IAW AMM 29-11-49-400-005-A.
